The dynamics of discrete mechanical systems with perfect unilateral constraints

Abstract : The dynamics of discrete mechanical systems with perfect unilateral constraints is formulated in a very general setting. The well-posedness of the resulting evolution problem is studied. It is proved that existence and uniqueness of a maximal solution is ensured provided strong assumptions are made on the regularity of the data: they are supposed to be analytic. Simple examples show that this regularity assumption may not be relaxed. Sufficient conditions to ensure that the maximal solution is defined for all time are supplied. The continuous dependence of the solution on initial conditions is also studied and the numerical computation of the solution is discussed.
Document type :
Journal articles
Complete list of metadatas

Cited literature [13 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00111308
Contributor : Marc Bonnet <>
Submitted on : Friday, February 3, 2017 - 9:14:32 AM
Last modification on : Wednesday, March 27, 2019 - 4:16:24 PM
Long-term archiving on : Friday, May 5, 2017 - 1:15:33 PM

File

ballard_00.pdf
Files produced by the author(s)

Identifiers

Citation

Patrick Ballard. The dynamics of discrete mechanical systems with perfect unilateral constraints. Archive for Rational Mechanics and Analysis, Springer Verlag, 2000, 154 (3), pp.199-274. ⟨10.1007/s002050000105⟩. ⟨hal-00111308⟩

Share

Metrics

Record views

378

Files downloads

523